Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Side effect of birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3602 Questions

User :   hello
Doctor :   hi
Doctor :   how can i help you
User :   my girlfriend just started taking birth control patches, and got a side effect
Doctor :   what is that side effect
User :   dizziness, weakness, tiredness
User :   all sudden
User :   she is in good health and disease free
Doctor :   Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Please co operate.
Doctor :   you are allowed to chat only once with our doctor
User :   i just need to know if she can put it back on or not
User :   just that one thing, i got cut off last time
User :   can she put the patch back on
Doctor :   it needs evaluation and harmonal check to be done
Doctor :   after that we have to decide whether she can take on the pills or not
User :   so stay off the patch for now?
Doctor :   in that case she has to stay off the sex also
Doctor :   Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Please co operate.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor